Facebook Pixel
EmpowHER Guest

About my period

By Anonymous April 16, 2012 - 9:44pm
Rate This

My period came on last month n this month it have not came on yet n by me was on the depot shot I haven't been getting it like it should do you think that has something to do with my period

Add a Comment1 Comments

HERWriter Guide

Hi Anon

According to the Government's page on the Depo shot: "you should know that your menstrual cycle will probably change while you are using medroxyprogesterone injection. At first, your periods will probably be irregular, and you may experience spotting between periods. If you continue to use this medication, your periods may stop completely. Your menstrual cycle will probably return to normal some time after you stop using this medication."

You can read more here: http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000283/

So you may be one of the many women who get only occasional periods or none at all.



April 17, 2012 - 9:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!